Alert archive / Iowa / River Flood Warnings in 2008

River Flood Warning 35, NWS Sioux Falls, SD

June 13, 2008Sioux County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Jun 13, 2008, 9:24 AM CDT for Sioux County, Iowa. It took effect at Jun 13, 2008, 1:00 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jun 13, 2008, 9:24 AM CDT (14:24 UTC)
In effect from
Jun 13, 2008, 1:00 PM CDT
Expired
Jun 14, 2008, 11:07 AM CDT
In force
22 hr
Issued by
NWS Sioux Falls, SD
Flood severity
Minor

County Sioux County, IA

The radar

The Sioux Falls radar (KFSD), 72 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Floyd River at Alton (ALTI4). The gauge peaked at 12.06 ft at Jun 13, 2008, 6:00 PM CDT.

actionminormoderate101506/1306/1406/15
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06600100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KFSD 131424
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
924 AM CDT FRI JUN 13 2008

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  FLOYD RIVER AT ALTON 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
HEAVY RAINFALL OVER THE PAST SEVERAL DAYS HAS CREATED A LARGE AMOUNT
OF RUNOFF ON LOCAL RIVER SYSTEMS. 

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC167-141424-
/O.NEW.KFSD.FL.W.0035.080613T1800Z-080614T1800Z/
/ALTI4.1.ER.080613T1800Z.080613T1800Z.080613T1800Z.NO/
924 AM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FLOYD RIVER AT ALTON.
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON.
* AT 08AM FRIDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 1 PM 
  FRIDAY.
* AT STAGES NEAR 12.0 FEET...FLOODING BEGINS TO AFFECT THE LOWER 
  LYING AGRICULTURAL LANDS ALONG THE RIVER. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED   MAXIMUM  FORECAST  
         STAGE  STAGE  TIME       STAGE    TIME       

FLOYD RIVER
ALTI4    12.0   11.73  FRI 8 AM   12.0     FRI 1 PM
1 follow-up statement
000 
WGUS83 KFSD 141607
FLSFSD

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD...CORRECTED
1030 AM CDT SAT JUN 14 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  FLOYD RIVER AT ALTON 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...IOWA...

  JAMES RIVER NEAR SCOTLAND 
  VERMILLION RIVER NEAR WAKONDA 
  BIG SIOUX RIVER AT SIOUX FALLS 60TH STREET 
  BIG SIOUX RIVER AT HAWARDEN 
  BIG SIOUX RIVER AT AKRON 
  LITTLE SIOUX RIVER AT CHEROKEE
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA..

  OCHEYEDAN RIVER NEAR SPENCER
  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER AT SPENCER
  LITTLE SIOUX RIVER AT LINN GROVE
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
RUNOFF FROM RECENT HEAVY RAINFALL CONTINUES TO PRODUCE FLOODING ON 
SOME RIVER SYSTEMS.

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

SDC067-135-151530-
/O.EXT.KFSD.FL.W.0021.000000T0000Z-080616T0900Z/
/SCOS2.3.ER.080606T1254Z.080608T0700Z.080615T0900Z.NO/
1030 AM CDT SAT JUN 14 2008

...FLOOD WARNING EXTENDED UNTIL 4 AM MONDAY...
 
THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR SCOTLAND.
* UNTIL LATE SUNDAY NIGHT.
* AT 09AM SATURDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY JUNE 16.
* AT STAGES NEAR 14.0 FEET...APPROXIMATELY 4400 ACRES OF FARM LAND 
ARE FLOODED BETWEEN MITCHELL AND YANKTON. 


$$

SDC027-125-150123-
/O.EXT.KFSD.FL.W.0016.000000T0000Z-080615T0123Z/
/WKAS2.2.ER.080605T2050Z.080610T2230Z.080614T0123Z.NR/
1030 AM CDT SAT JUN 14 2008

...FLOOD WARNING EXTENDED UNTIL 8 PM SATURDAY...
 
THE FLOOD WARNING CONTINUES FOR
  THE VERMILLION RIVER NEAR WAKONDA.
* UNTIL THIS EVENING.
* AT 07PM FRIDAY THE STAGE WAS 14.2 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY JUNE 14.

$$

SDC099-151530-
/O.EXT.KFSD.FL.W.0032.000000T0000Z-080616T0000Z/
/SFLS2.1.ER.080612T1155Z.080613T1215Z.080615T0000Z.NO/
1030 AM CDT SAT JUN 14 2008

...FLOOD WARNING EXTENDED UNTIL 7 AM SUNDAY...
 
THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT SIOUX FALLS 60TH STREET.
* UNTIL SUNDAY MORNING.
* AT 06AM SATURDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY JUNE 15.
* AT STAGES NEAR 12.0 FEET...CROP AND PASTURE LAND UPSTREAM OF SIOUX 
FALLS BEGINS TO FLOOD. 


$$

IAC167-SDC083-127-151530-
/O.EXT.KFSD.FL.W.0019.000000T0000Z-080617T1030Z/
/HAWI4.1.ER.080606T1315Z.080608T2245Z.080616T1030Z.NO/
1030 AM CDT SAT JUN 14 2008

...FLOOD WARNING EXTENDED UNTIL 7 AM MONDAY...
 
THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT HAWARDEN.
* UNTIL MONDAY MORNING.
* AT 07AM SATURDAY THE STAGE WAS 16.0 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 16.2 FEET BY SUNDAY JUNE 15. 
  THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY JUNE 16.
* AT STAGES NEAR 15.0 FEET...AGRICULTURAL FLOODING BEGINS ON THE 
SOUTH DAKOTA SIDE OF THE RIVER. 


$$

IAC149-SDC127-151529-
/O.EXT.KFSD.FL.W.0020.000000T0000Z-080618T0200Z/
/AKRI4.3.ER.080606T1737Z.080609T0230Z.080617T0200Z.NO/
1030 AM CDT SAT JUN 14 2008

...FLOOD WARNING EXTENDED UNTIL 1 AM TUESDAY...
 
THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT AKRON.
* UNTIL TUESDAY MORNING.
* AT 08AM SATURDAY THE STAGE WAS 16.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 17.5 FEET BY SUNDAY JUNE 15. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY JUNE 17.
* AT STAGES NEAR 17.0 FEET...ABOUT 6500 ACRES OF FARM LAND ARE 
FLOODED. 


$$

IAC041-141-151529-
/O.CON.KFSD.FL.W.0033.000000T0000Z-000000T0000Z/
/SPOI4.1.ER.000000T0000Z.080614T0530Z.000000T0000Z.NO/
1030 AM CDT SAT JUN 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE OCHEYEDAN RIVER NEAR SPENCER.
* UNTIL FURTHER NOTICE.
* AT 08AM SATURDAY THE STAGE WAS 8.6 FEET.
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS. 


$$

IAC059-151529-
/O.CON.KFSD.FL.W.0034.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.080612T0843Z.080613T2000Z.000000T0000Z.NO/
1030 AM CDT SAT JUN 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 06AM SATURDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING AND MSG FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
LANDS BEGINS. 


$$

IAC041-059-151529-
/O.CON.KFSD.FL.W.0029.000000T0000Z-000000T0000Z/
/SPWI4.1.ER.000000T0000Z.080613T1800Z.000000T0000Z.NO/
1030 AM CDT SAT JUN 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FURTHER NOTICE.
* AT 08 AM SATURDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.0 FEET 
  BY 7 AM SUNDAY.


$$

IAC021-151529-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/LNNI4.1.ER.080531T1003Z.080614T1300Z.000000T0000Z.NO/
1030 AM CDT SAT JUN 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FURTHER NOTICE.
* AT 08AM SATURDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 19.1 FEET BY SUNDAY JUNE 15 
  THEN BEGIN FALLING.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED. 


$$

IAC035-151529-
/O.EXT.KFSD.FL.W.0031.000000T0000Z-080617T0000Z/
/CHKI4.1.ER.080612T0715Z.080614T0000Z.080616T0000Z.NO/
1030 AM CDT SAT JUN 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT CHEROKEE.
* UNTIL MONDAY EVENING.
* AT 07AM SATURDAY THE STAGE WAS 17.8 (ESTIMATED) FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY JUNE 16.
* AT STAGES NEAR 18.0 FEET...CHEROKEE CITY PARK BEGINS TO FLOOD ON 
THE SOUTH BANK OF THE RIVER. 


$$

IAC167-141600-
/O.CAN.KFSD.FL.W.0035.000000T0000Z-080614T1800Z/
/ALTI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1030 AM CDT SAT JUN 14 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE FLOYD RIVER AT ALTON.
* AT 09AM SATURDAY THE STAGE WAS 11.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.0 FEET.  THE 
  RIVER WILL FALL TO 8.8 FEET BY 7 AM SUNDAY.


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

JAMES RIVER
SCOS2    13.0   13.73 SAT 9 AM     SLOW FALL        18.0  SUN JUN 08

VERMILLION RIVER
WKAS2    14.0   E14.20 FRI 7 PM    CONT TO FALL     17.0  TUE JUN 10

BIG SIOUX RIVER
SFLS2    12.0   12.08 SAT 7 AM     SLOW FALL        12.1  FRI JUN 13
HAWI4    15.0   E16.00 SAT 7 AM    16.1  SAT 1 PM   19.3  SAT JUN 07
AKRI4    16.0   16.94 SAT 8 AM     17.3  SUN 1 AM   20.2  SUN JUN 08

OCHEYEDAN RIVER
SPOI4    8.0   8.59 SAT 9 AM       CONT TO FALL     8.7  SAT JUN 14

LITTLE SIOUX RIVER
MIFI4    12.0   12.40 SAT 7 AM                      12.4  FRI JUN 13 
SPWI4    10.0   12.6  SAT 8 AM     SLOW FALL        12.6  SAT JUN 14 
LNNI4    18.0   18.95 SAT 8 AM     19.0  SUN 1 AM   19.1  SAT JUN 14 
CHKI4    17.0   E17.80 SAT 7 AM    SLOW FALL        18.2  FRI JUN 13

FLOYD RIVER
ALTI4    12.0   11.14 SAT 9 AM    10.6  SAT 1 PM    12.1  FRI JUN 13

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Jun 13, 3:40 AM CDT, 5 hours 44 minutes earlier.

Area forecast discussion, Jun 13, 3:40 AM CDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 AM CDT FRI JUN 13 2008

.DISCUSSION...
TODAY SHUD BE SIMILAR TO THU WITH SPOTTY AFTN TRW DEVELOPING MAINLY
N OF I90. AGAIN WL HAVE AN INVERTED V SOUNDING WITH A WEAK S/W
PROGGED TO MOVE ACRS CWA. WL NOT TAKE MUCH TO BREAK CAP AS
CONVECTIVE TEMPS ARE 70 TO 75 ACRS THE N AND 75 TO 80 S. MOISTURE IS
LIMITED SO NOT MORE THAN A 20 TO 30% POP. MAIN THREAT WUD AGAIN BE
WINDS THAT CUD GUST TO 55 MPH. ALSO SHUD MIX OUT TO AT LEAST H8 AND
THIS WUD TRANSLATE TO SFC WNDS INCREASING TO 20 TO 30 MPH WITH A FEW
HIGHER GUSTS. CONVECTION SHUD QUIKCLY END ERLY THIS EVE AND WNDS
SHUD ALSO DROP OFF.

SAT SHUD SEE MORE SUN AND NOT AS MUCH WND. WARMER AIR ALOFT SHULD
PUSH TEMPS INTO 80S MOST PLACES. WEAK BACKDOOR CDFNT CUD SET OF A
TRW FAR NE AND WL LEAVE SMALL POP IN DURING THE LATE AFTN. WEAK
BDNRY SHUD STALL ACRS CWA SAT NITE AND CUD SEE A FEW TRW. MOISTURE
WL BE LIMITED BUT IF TRW COULD GET GOING...BEST CHC WUD BE ACRS ERN
CWA ALONG NOSE OF MID LEVEL CAP. GFS AND NAM DIFFER ON HOW QUICKLY
FNT SAGS S SAT NITE INTO SUN. GFS IS FASTER WITH FNT THRU CWA BY SUN
MORN WHILE NAM KEEPS IT ACRS FAR SRN CWA INTO SUN AFTN. GFS HAS FLOW
ALOFT MORE NWLY WITH S/W A LTL STRONGER SAT NITE. WHILE NAM MORE
WLY. FOR NOW WL GO WITH SLIGHTLY SLOWER NAM SOLUTION. SO WL KEEP
SMALL POPS ACRS NW IA INTO SUN AFTN. SHUD BE A LTL COOLER BEHIND
THIS FNT SUN.

LONGER RANGE LOOKS ANEMIC INTO NEXT WEAK...BUT ANY WEAK S/W IN THE
NW FLOW CUD TRIGGER AND FEW TRW...BUT NOTHING WDSPRD OR HEAVY.
EXPECT TEMPS TO BE CLOSE TO NORM THRU NEXT WEEK.

&&

.AVIATION...
VFR CONDITIONS EXPECTED THROUGH TONIGHT. A FEW TRW CUD DEVELOP ALONG
AN N OF I90 IN THE 20Z TO 02Z TIME.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 13, 4:21 AM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
421 AM CDT FRI JUN 13 2008

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-141200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
421 AM CDT FRI JUN 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SPOTTY THUNDERSTORMS WILL AGAIN DEVELOP LATER THIS AFTERNOON INTO
EARLY EVENING...MAINLY ALONG AND NORTH OF INTERSTATE 90. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.

FLOODING...
MINOR TO MODERATE FLOODING WILL CONTINUE ALONG PORTIONS OF THE
VERMILLION...JAMES...LITTLE SIOUX...AND LOWER BIG SIOUX RIVERS
DURING THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY NIGHT
INTO SUNDAY. THESE STORMS WILL NOT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

River Flood Warnings in Iowa, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.